# SDR SWIA202163015

- Difficulty date: October 10, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 LEFT OUTBOARD FLAP HINGE BOX SPRING, FORWARD ATTACH HARDWARE HAS CASTLE NUT SHOWING EVIDENCE OF CORROSION.    (C-CHECK RO 12-4-2021)    REMOVED CORRODED CASTLE NUT AND INSTALLED NEW CASTLE NUT LEFT OUTBOARD FLAP HINGE BOX SPRING/ACTUATOR ASSEMBLY WS178.00 REF CRJ 200 AMM 27-54-25-400-801 STEPS 3. A.  (5) THRU (6)
